# SDR USAA2014061600033

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 77,286 hours, 35,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 ASSIST BOTTLE DEPLETED.  REPLACED ASSIST BOTTLE DIAPHRAGM & SERVICED.  OK FOR SERVICE IAW FIG EAC CMM 52-22-17.
